Please use this identifier to cite or link to this item:

Title: Second eigenvalue of transition matrix associated to iterated maps
Authors: Fernandes, Sara
Sousa Ramos, José
Keywords: iterated maps
Issue Date: 2007
Publisher: Elsevier
Citation: Sara Fernandes, J. Sousa Ramos, Second eigenvalue of transition matrix associated to iterated maps, Chaos, Solitons & Fractals, Volume 31, Issue 2, January 2007, Pages 316-326.
Abstract: Abstract: We study the properties of the second eigenvalue of the transition matrix in unimodal and bimodal map’s families. We use in particular the relation with the mixing rate and apply this to classify families of isentropic bimodal maps. We present also a study which show the convergence of this quantity in those families.
ISSN: 0960-0779
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
2007_ChaosSolitons&Fractals.pdf187.14 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois